# SDR RAIA00202068

- Difficulty date: February 18, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145
- Aircraft serial: 145187
- Aircraft time: 5,323 hours, 4,645 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: C1431232
- Part serial: 99031628
- Condition: Failed
- Location: A/C Bay
- Part time: 5,349 hours, 4,651 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

5324-PIT- CREW REPORTED NR 2 PAC OVERLOAD WARNING MESSAGE DURING TAKEOFF.  MAINTENANCE REMOVED AND REPLACED DUAL TEMP CONTROL VALVE, OP CHECK OK.
